Pregnancy: Ages 18-24 Community
y
About This Community:

Join other expecting mothers 18 to 24 years old for support and guidance through your pregnancy and childbirth. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

y

i had sexual intercose with my gf on 2 june 2011 with the use of condom....but still we had a doubt regarding pregnancy..so she took "unwanted 72" on 3 june 2011 evening...and she had a bleeding for 4 days from 6 june to 10 june.might be because of unwanted 72.
her normal mensuration period date is between 30 to 4
but still til 07 july she is not in periods.her last period is on 1 june.
we both are tensed regarding pregnancy.
pls comment...

thanks in advance
Blank
1194973 tn?1385507504
You don't really have any reasons to worry. If you read the side effects of the pill, it says that it can cause irregular bleeding, spotting, and your cycle might come sooner/later than usual. It can also make it lighter/heavier than normal.
Related Discussions
6 Comments Post a Comment
Blank
688845 tn?1325185836
If you used protection properly along with the morning after pill then pregnancy would be very unlikely although anything is possible. Since she is already late I would suggest she take a home pregnancy test. Make sure the test has pink dye and use it for first morning urine.
Blank
1194973 tn?1385507504
You don't really have any reasons to worry. If you read the side effects of the pill, it says that it can cause irregular bleeding, spotting, and your cycle might come sooner/later than usual. It can also make it lighter/heavier than normal.
Blank
Avatar m tn
what  are the probable events that may occur...and what to do if she gets pregnant?pls assist
Blank
1194973 tn?1385507504
If she gets pregnant there's not really too much to do. You either care for the child, adopt out, or abort (I do NOT support or condone this idea though).

Since she took the medicine so long ago it's doubtful it will cause any side effects now. The only thing you need to do is wait for her period. Be warned though. Emergency contraceptives are there for emergencies. She should NEVER take them habitually, as they're bad for the female body. It's a massive dose of hormones at once, and should be used twice a year max.
Blank
Avatar m tn
ok then please suggest me some contraceptives pills if the same thing happens again.so that it may not harm her body.
and good news is that she has got her periods on 10th july.
Blank
Avatar m tn
can u please tell me why my girl friend is becoming fatter than before.is this dur to those contraceptive pills which she took 1 month before
Blank
Post a Comment
To
Recent Activity
1816154 tn?1463433618
Blank
hansen20 commented on Belle313's status
2 hrs ago
5575813 tn?1452484685
Blank
Hollus commented on veronica0808's status
10 hrs ago
5575813 tn?1452484685
Blank
Hollus commented on renae176's status
10 hrs ago
Blank
Weight Tracker
Track your weight throughout your pregnancy
Start Tracking Now
Blank
Pregnancy Tracker
Track your pregnancy
Start Tracking Now
Pregnancy: Ages 18-24 Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank